Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Mouth Diseases

Oral Thrush After Being Treated

03/09/2010

Question:

Hello i took antibotic and got oral thrush i been treated with nystain and diflucan burning feeling not as bad on my touge But still after 5 months still having raw burning feeling in the back of my throat i have never had throat promblems like this before will this go away on it own Since it already been treated I have been under alot of stress and tired Thank you for your time it appreciated

Answer:

Thank you for visiting NetWellness. From your description, it sounds like you may have a condition called 'Burning Mouth Syndrome'. For more information please refer to the NetWellness article on Burning Mouth Syndrome. If an oral and maxillofacial pathologist is available, he/she would be good choice for an evaluation and any additional recommendations regarding management.

NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

For more information:

Go to the Mouth Diseases health topic, where you can:

Response by:

Carl M Allen, DDS, MSD Carl M Allen, DDS, MSD
Professor Emeritus of Oral Pathology
College of Dentistry
The Ohio State University